Doctor insights on:
Can Enalapril Cause Insomnia
Yes: Gerd or gastroesophageal reflux disease can be thought of as a really bad case of heartburn that just won't quit. If your reflux gets worse when you lay down, then that discomfort can make it very difficult to get to sleep , eg cause insomnia. There are many medications, some over-the-counter, to treat gerd. Better yet, alter your lifestyle to minimize risk. Or change your sleeping position. ...Read more
Diabetes and insomni: There's no direct correlation between diabetes and insomnia. There are things that diabetes can provoke such as a increase weight, hormonal this regulation, peripheral neuropathy, oregon disease, low oxygen to the brain and areas that are critical for mood, low oxygen supply to frontal parts of the brain require for mood regulation all these factors can provoke insomnia and diabetes is severe. ...Read more
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache. When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc. Good Luck. Check out my website CardioGauge.com for heart health education. ...Read more
No: No it cannot.Get a more detailed answer ›
Cause of throbbing leg pain at night? It wakes me up, usually running the length of my legs. Sometimes (rately) just knees down. I'm on enalapril.
Can enalapril cause veins to be more visible? I can clearly see veins on my palm, before medication i couldn't. Other veins on my arm are not dilated.
No: Veins are thin walled, low pressure structures. They fill and become engorged when they're below heart level and they collapse when held above heart level. Try this: raise your hand above your shoulders for 30 seconds and see if you still see your veins? Enalapril will dilate arterioles (small arteries), especially in your kidney. It has no effect on veins. ...Read more
Can enalapril cause orthostatic tachycardia? When I stand up my blood pressure drops(not hypotension)and heart rate goes up. Normal when laying down.
Yes, has been descri: Orthostatic tachycardia (or postural tachycardia) has been described with enalapril. It may be due to an interaction with other medications (most commonly antidepressants and sedatives), however, & not enalapril per se. Talk to whoever prescribed the enalapril, and go over ALL of your symptoms & medications. Hopefully, you both can get to the cause & find optimum treatment. Best Wishes & Thank Yo ...Read more
Sometimes PVCs, sinus Tachycardia. holter monitor and ekg. Doctor thinks dehydration and blood volume issues from enalapril. Other causes?
There are several: potential diagnoses that could explain sinus tachycardia (autonomic dysfunction, inappropriate sinus tachycardia, medication effects, anxiety, dehydration, etc.) We all have occasional PVCs. You live near a University health care facility so make an appointment with a cardiologist there for a second opinion. ...Read more
Common side effect: Check out online.Epocrates.Com & drugs.Com for any medication's side effects. Talk to your prescribing doctor about your concerns. You might be able to tolerate another ace inhibitor instead of this one or you might need to switch blood pressure lowering class completely. But whenever you think you have a side effect, it's always imperative to inform prescribing doctor. At least ask pharmacist. ...Read more
Enalapril=cough: Enalapril often causes a tickly throat and cough that just won't go away until you stop enalapril. There's no way to be sure if Enalapril is the cause - you must stop the drug and wait for the cough to go away. Then if you restart the drug and the cough immediately returns, you know for sure it was enalapril. ...Read more
Yes: The are the same medication. Most doctors and pharmacies just leave off the maleate. ...Read more
No but see your doc: Enalapril is a blood pressure medicine known as an ace inhibitor. While it usually does great to lower blood pressure it is not safe to take in pregnancy especially early pregnancy. It will not hurt your chances of becoming pregnant but it should be changed to a more safe medication in pregnancy before you start trying. Patients with high blood pressure need to see their doctors before trying. ...Read more
Yes: Same compound.Get a more detailed answer ›
- Talk to a doctor live online for free
- Can thyroid cancer cause insomnia?
- Can lisinopril cause insomnia?
- Can insomnia cause dizziness?
- Ask a doctor a question free online
- Can dehydration cause insomnia?
- Can iron supplements cause insomnia?
- Can probiotics cause insomnia?
- Biotin can cause insomnia
- Talk to a cardiologist online